Jets: A software for differential calculus on jet spaces and diffieties

From Geometry of Differential Equations
Jump to: navigation, search

Jets is a set of Maple procedures for routine computations on jet spaces and diffieties. Emphasis is laid on solution of equations in total derivatives, linear and nonlinear, such as those determining infinitesimal symmetries, generating functions of conservation laws, zero-curvature representations, etc. Thus, Jets is a tool to compute symmetries, conservation laws, zero-curvature representations, recursion operators, and many other invariants of systems of partial differential equations.

The authors of Jets are Michal Marvan and Hynek Baran.

Jets implements the algorithms described in M. Marvan, Sufficient set of integrability conditions of an orthonomic system, Found. Comput. Math. 9 (2009) 651-674, arXiv:nlin/0605009

The home page of Jets is http://jets.math.slu.cz